MathSciNet Relay Station
MathSciNet bibliographic data
MR1087376 49J10 (35H05 35J50 49N60)
Xu, Chao Jiang Subelliptic variational problems. Bull. Soc. Math. France 118 (1990), no. 2, 147–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement